How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Norman M. Your Own Question
Norman M.
Norman M., Principal psychotherapist in private practice. Newspaper contributor, over 2000 satisfied clients on JA
Category: Mental Health
Satisfied Customers: 2568
Experience:  ADHP(NC), DEHP(NC), ECP, UKCP Registered.
14727623
Type Your Mental Health Question Here...
Norman M. is online now
A new question is answered every 9 seconds

I think my husband has been exposing me to Levitra without

This answer was rated:

I think my husband has been exposing me to Levitra without my knowledge. I was going to talk with him this weekend about restarting our sex life and confront him about cheating (online sex and I'm pretty sure meeting women) but dosing me with Levitra is a whole different thing. What should I do?
NormanM :

Hello, |I'm Norman. Are you ready to chat?


Customer:

Yes

NormanM :

Thanks - tell me why do you think he is doing this? How did you find out?


Customer:

I've been feeling badly because we haven't had sex in a long time, although we get along well otherwise, and wanted to talk w/ him about it and get a counselor (because I felt it was my issue). But I've also suspected that he uses online sex sites and is possibly meeting other women. Last week I started feeling more physically interested in sex - real physical differences. This morning I found a bottle of Levitra in his briefcase, recently filled. I also found that he recently cancelled 6 out of 8 online sex sites he had subscribed to.

NormanM :

Have you considered that the Levitra may be for him?


Customer:

I'm sure it is for him as well - is there a chance I could absorb the Levitra just through physical contact? I mean I am feeling physical sexual responses like I haven't in years unless actually engaged in sex.

NormanM :

Levitra is basically a vasodilator, and is NOT recommended for use by women. You won't absorb it through physical contact, and actuall what I think- or suspect - is that your recent feeeligs and responses re psycholgically generatwed by your allowing yourself to think how restoring your sex life would be. I honstly do not think you have anything to worry about.


Customer:

Maybe I am overreacting. Could I ask a related question, which is what about the MANY sex sites and it looks like weekly contacts with women. I can't match that activity. This seems a bit hopeless. Let me know if I need to start another question for this.

NormanM :

No you don't need to do that. If you have solid evidence of his meeting women for sex that needs to be confronted, but the use of 'sex sites' is another issue. Bear in m ind that he has been without a sexual outlet, and the highest probability is that he is using these sites as an aid to gaining sexual release through masturbation.

Customer:

It's pretty solid evidence of meeting women. Notes about locations, distance, times per week.

NormanM :

In that case, you need to tell him that you are aware of what has been happening and that he has two choices. Stop it, or get out. Make it clear to him that you want to resume sexual relations with him and that should point him in the right direction.

Customer:

OK. Thanks, ***** ***** hard to think straight when seeing all this stuff

Norman M. and other Mental Health Specialists are ready to help you